# SDR DALA1119519878

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Structure
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LT ELEVATOR O/B TIP IS CRACKED.  REMOVED LT O/B ELEVATOR TIP END IAW SRM 51-30-2.  FABRICATED NEW TIP END FROM .020 7075-T6 PO 1120495 IAW SRM 55-21-0 AND 51-60-0 FIG 1.  INSTALLED TIP END IAW SRM 51-30-2.
